@article{MZM_1998_63_5_a12,
author = {N. G. Moshchevitin},
title = {Recurrence of the integral of a smooth conditionally periodic function},
journal = {Matemati\v{c}eskie zametki},
pages = {737--748},
year = {1998},
volume = {63},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a12/}
}
N. G. Moshchevitin. Recurrence of the integral of a smooth conditionally periodic function. Matematičeskie zametki, Tome 63 (1998) no. 5, pp. 737-748. http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a12/
[1] Kozlov V. V., “Finalnye svoistva integralov ot kvaziperiodicheskikh funktsii”, Vestn. MGU. Ser. 1. Matem., mekh., 1978, no. 1, 106–115 | Zbl
[2] Moschevitin N. G., “O vozvraschaemosti integrala gladkoi trekhchastotnoi uslovnoperiodicheskoi funktsii”, Matem. zametki, 58:5 (1995), 723–735 | MR | Zbl
[3] Konyagin S. V., “O vozvraschaemosti integrala nechetnoi uslovnoperiodicheskoi funktsii”, Matem. zametki, 61:4 (1997), 570–577 | Zbl
[4] Moshchevitin N. G., “Recent results on asymptotic behaviour of integrals of quasiperiodic functions”, Amer. Math. Soc. Transl. Ser. 2, 168 (1995), 201–209 | MR | Zbl
[5] Moschevitin N. G., “Mnogomernye diofantovy priblizheniya i dinamicheskie sistemy”, Regulyarnaya i khaoticheskaya dinamika, 2:1 (1997), 81–95 | MR | Zbl